MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT SIZE 5; HIP CEMENTLESS STEM
Catalog Number 01.18.145
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 145429: (b)(6) items manufactured and released on 10-oct-2014.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, (b)(6) items of this lot have already been sold without any other similar event reported.
 
Event or Problem Description
The patient came in, 3 years and 5 months after primary surgery, complaining of pain due to a loose stem.The surgeon commented that the stem appeared to have been placed at an extreme varus angle during the primary surgery and he believes this caused the stem to loosen over time.The surgeon revised the stem and the liner.

Brand Name
AMISTEM H HA COATED LAT SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8416468
Report Number3005180920-2019-00145
Device Sequence Number1473521
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number01.18.145
Device Lot Number145429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;